# SDR AALA20141109006

- Difficulty date: October 19, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION Z ANGLE IS CORRODED BETWEEN FUSELAGE STATIONS 727G & 847 AT LBL 21.  R & R TRANSITION ANGLE IAW SRM 53-00-53.
